# SDR IXXA060521S

- Difficulty date: September 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 459994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND INTERCOSTAL CORRODED FROM STATION 1000 TO 1020 AT LONGERON 35 RIGHT.  REMOVED DAMAGED INTERCOSTAL.  FABRICATED NEW INTERCOSTAL, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW INTERCOSTAL IAW DC8 SRM 51-1-21, 53-2-0, 51-1-8, 51-1-20D, AND DOUGLAS DRAWING 779929.
